Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Computing error bounds in solving linear systems


Author: J. Schröder
Journal: Math. Comp. 16 (1962), 323-337
MSC: Primary 65.35; Secondary 65.80
MathSciNet review: 0149662
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. Albrecht and L. Collatz (eds.), Numerische Behandlung von Differentialgleichungen. Band 3, Internationale Schriftenreihe zur Numerischen Mathematik [International Series of Numerical Mathematics], vol. 56, Birkhäuser Verlag, Basel, 1981 (German). MR 784038 (86b:65003)
  • [2] P. S. Dwyer, Linear Computations, John Wiley & Sons, Inc., New York, 1951.
  • [3] G. Frobenius, ``Über Matrizen aus nichtnegativen Elementen,'' S.-B. Preuss. Akad. Wiss. Berlin, 1912, p. 456-477.
  • [4] Johann Schröder, Zur Lösung von Potentialaufgaben mit Hilfe des Differenzenverfahrens, Z. Angew. Math. Mech. 34 (1954), 241–253 (German, with English, French and Russian summaries). MR 0065272 (16,406f)
  • [5] Johann Schröder, Anwendung von Fixpunktsätzen bei der numerischen Behandlung nichtlinearer Gleichungen in halbgeordneten Räumen, Arch. Rational Mech. Anal. 4 (1959), 177–192 (1959) (German). MR 0109433 (22 #319)
  • [6] Johann Schröder, Fehlerabschätzung mit Rechenanlagen bei gewöhnlichen Differentialgleichungen erster Ordnung, Numer. Math. 3 (1961), 39–61 (German). MR 0120769 (22 #11518)
  • [7] Johann Schröder, Lineare Operatoren mit positiver Inversen, Arch. Rational Mech. Anal. 8 (1961), 408–434 (German). MR 0136040 (24 #B2079)
  • [8] Helmut Wielandt, Unzerlegbare, nicht negative Matrizen, Math. Z. 52 (1950), 642–648 (German). MR 0035265 (11,710g)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.35, 65.80

Retrieve articles in all journals with MSC: 65.35, 65.80


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1962-0149662-1
PII: S 0025-5718(1962)0149662-1
Article copyright: © Copyright 1962 American Mathematical Society